# SDR MASA200600029

- Difficulty date: January 10, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N444YV
- Make and model: Dhav DHC8202
- Aircraft serial: 444
- Aircraft time: 22,176 hours, 20,555 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

ASH 7062 DEN, RUDDER TRAVEL WAS RESTRICTED TO 12 DEG TO THE LEFT SIDE, WITH FLAPS AT 5.  MX OPS CHECKED.
